# SDR SWAA020325

- Difficulty date: February 9, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 31,672 hours, 31,499 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tee Chord
- Part number: BAC1514
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL FIN LT TEE CHORD CRACKED AT RUDDER STA 13.33.  REPAIRED TEE CHORD PER SRM.
